Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the repercussions of overdosing on Senokot-S?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

default
Posted on Tue, 14 Jun 2016 in Eating Disorders
Question: Hi, I have anorexia and bulimia. I have been restricting heavy and purging when I can. I have had all my teeth extracted and am now experiencing sores in my mouth, plus I've been taking senocot laxatives for two weeks. I started of only taking 13 pills, then 25, then 60, today I've taken 100 pills. I'm having dizziness, and fatigue. I feel very hot and heavy when standing. I don't want the ER because they don't care and they don't understand Eating disorders. Should I be concerned, or am I just being parinoid?
doctor
Answered by Dr. Alexander H. Sheppe 3 hours later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

I'm sorry you are going through so much. Here are my thoughts.

You have reached a level of bulimia that is directly threatening your health and puts you at serious risk of electrolyte abnormalities leading to cardiac arrthymias and even death. Taking 100 laxatives today puts you at imminent risk of serious morbidity and death. You need to visit an ER immediately. Call 911 or have someone take you there immediately. This is a serious matter that needs medical attention.

Dr. Sheppe
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Anorexia

doctor1 MD

What would cause someone to have a sour stomach (cramping, soft stools , frequent bowels) for over a week? It happens about every other week. I...

doctor1 MD

Hey the past two months have been difficult. I ate at olive garden one night and had a weird anxious feeling and then had diahrrea bad. I didn t...

doctor1 MD

Hi there, I was prescribed Trepiline 20 years ago, when I was diagnosed as anorexic. My dose is 75mg at night. I have had several relapses over the...

doctor1 MD

hello,patient 76 yrs male,after by pass surgery 10 yrs ago,he cant walk properly bcoz of acetabular fracture from last few months,now he has...

doctor1 MD

Dear Dr. XXXXXXX XXXXXXX We have spoken before about my diagnosis of Parkinson's which happened acutely this past summer. Now I am finally taking...

doctor1 MD

What is the differential diagnosis for chronic diarrhea?

doctor1 MD

Could severe anorexia nervosa , in a 6'5" male cause numbness, burning, and severe pain in the feet?